MAUDE Adverse Event Report: MIO; INSET II 80/6 PCC PINK

MIO; INSET II 80/6 PCC PINK
Model Number MMT-925
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the infusion set's tubing detached at the quick release.The patient noticed insulin out of the tubing two hours after changing the set.This issue occurred with three infusion sets.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/6 PCC PINK
MDR Report Key10348500
Report Number3003442380-2020-00341
Device Sequence Number2360193
Product Code FPA
UDI-Device Identifier05705244007871
UDI-Public05705244007871
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-925
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date07/31/2020
Patient Sequence Number1